She is a board certified Psychiatrist. I am beginning to think she is just grasping at straws.. I have been on quite a few meds.. I went off Pristiq after about a year or more at the end of December.. Hell to get off of.. I was on avg. dose of 25 mg.. had been up to 50 mg… Before that I was on just reg. Effexor,non XR.. 25- 50 mg.. reduced it to 25 mg.. sick of being FAT and eating nothing.. lost about 20 lbs.. but mood and cognition suffered.. she suggested Pristiq, as it is similar.. I was having terrible night sweats, some aggression, feeling numb, taking naps.. Then the cervical neck stenosis diagnosis was confirmed in early Dec. on MRI.. I did a trial of Cymbalta from late Feb.- early March.. It caused dry eyes, upper GI trouble, bad insomnia.. it did help the nerve pain some. I am also still on the Neurontin, usually at night, 300 mg. for the darn nerve pain.. I hate it. I am also on Clonopin, avg1mg- 2mg. a day.
Sorry I ever took the Clonopin 26 years ago after a perm. job loss..
It is horrible and messes up your personality and your cognition.
Now today, after restarting the Cymbalta, 20 mg. on Sat. 4/27 for 3 days, I stopped today to see if the insomnia gets better, the dry eyes..the more irritability. Also made my constipation worse and I have bad IBS- Small intestinal bacterial overgrowth with Constipation and take Trulance for that..
You literally do not want to eat much of anything while on Cymbalta and it does cause bad upper dyspepsia.
I know also the Neurontin causes a lot of side effects..
I am at a real crossroads on what to go on next, if anything.
I had the Genesight testing in November.
Wellbutrin and Pristiq and Viibrid are in the green column.
I have been on and off different meds. since 10/96..
I am a heavy anorexic now from all these meds..
I hardly eat.
Wt. about 158 at 5 ft. 5.5 inches..
My nerves are shot all around from the major stressors I am enduring with no end in sight.
I think Trintellix looks pretty dangerous to me and it was 'Brintellix" years ago.. they had to rename it due to it was too similar to another RX name..
The nerve pain and cervical neck stenosis has made this whole thing worse about which antidepressant to go on and stay on.
Also researching Cymbalta and hard to get off of and some people have gained a lot of weight on it..
Makes me not want to take anything ever again..